# SDR 2021F00175

- Difficulty date: June 25, 2021
- Submitted: June 25, 2021
- Operation: General aviation
- Aircraft: N572QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0133
- Aircraft time: 3,136 hours, 2,023 cycles
- Engine: Pwc PW306D1
- Engine time: 3,136 hours, 2,023 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Cover
- Condition: Corroded
- Location: Lt Accessory G/B
- Part time: 3,136 hours, 2,023 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE AGB REAR COVER HAS MULTIPLE AREAS OF CORROSION.
